Anxiety pills after morphine OD

Patient

Q: Hey there doctor.
i cant say for certain but i think it was about 8 or 9 months ago now i suffered a morphine overdose, after that i started getting the shakes alot, my neck and my hands, also had a massive increase in anxiety. i stopped doing drugs and cut back on my drinking a lot, i ate all the right food stuffs and even managed some sporadic exercise. the shakes have lessened some but are far from gone. so i went to see my local doctor to get something to calm me down and i was given a scrip for citalopram, i didnt mention the OD and provided no trigger event for my anxiety. I read this stuff can mess with ur breathing and so on. Am I okay to be taking them given the situation? is there anything else i can be doing to improve the healing process?
thanks for your time.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am a 22 year old female. I first noticed a solid bony lump on the back of my head when I was 16. A while after anot...

Q: Hello, About a month ago I started to feel something on the right side of my neck/throat when swallowing. See pictu...

Q: 21 male When I lift my heel to walk I get a sharp pain near the centre of the underside of my left foot. No visible...

Q: I am traveling to Australia then Southeast Asia for 6 months and I was meant to get my rabbies jab which is a course ...

Q: Hello, I have injured my left foot. About 1 month ago, the outside of my left foot suddenly started to hurt while I ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews